# SDR HALA0700469

- Difficulty date: October 22, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654T05131146
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND SRM LIMITS AT STN 1208 TO 1428 RBL 88.5.  REPLACED SEAT TRACK IAW 767 SRM 51-40-02.
